# SDR DALA13016929239

- Difficulty date: March 27, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 33,993 hours, 30,387 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BOTTOM ENTRY CORNER OF THE FIRST BEAM FROM THE TOP OF THE MAIN DOOR HAS A CRACK PAST THE STOP DRILL (DOOR INTERIOR STRUCTURE).  R & R L-1 DOOR NR 1 BEAM IAW SRM 51-30-05, 51- 30-01 & 51-30-02 VOL II AND DWG NR 5910081.
